# SDR AALA202106029007

- Difficulty date: June 1, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 20,846 hours, 8,181 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Fault Message
- Location: Lt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON FINAL, SELECTED FLAPS 30 DEGREES FOR LANDING. FLAPS STOPPED AT 25 DEGREES AND A "TOO LOW FLAPS" WARNING SOUNDED. AFTER THE GO AROUND, FLAPS RETRACTED NORMALLY. SUBSEQUENT APPROACH WITH FLAPS AT 30 DEGREES WAS NORMAL. ACCOMPLISHED FLAP/SLAT ELECTRONIC UNIT BUILT IN TEST EQUIPMENT PER FIM 27-51-00-810 AND PROXIMITY SENSOR ELECTRONIC UNIT BUILT IN TEST EQUIPMENT PER FIM 32-09-00. NO FAULTS NOTED. CYCLED FLAPS MULTIPLE TIMES PER AMM 27-51-00. NO DEFECTS NOTED. PERFORMED GENERAL VISUAL INSPECTION OF FLAPS PER AMM 27-5 1-00. NO DEFECTS NOTED.
